Jump to content
CrazyBoards.org

Wellbutrin and my weight


Recommended Posts

heh.

because not everyone will get these side effects?

i guess i dont really have an answer for you. its like people who are on topamax or any other med with a weight loss side effect; some can lose a shit load - others can gain or lose nothing.

;)

tal

Link to comment
Share on other sites

heh.

because not everyone will get these side effects?

i guess i dont really have an answer for you. its like people who are on topamax or any other med with a weight loss side effect; some can lose a shit load - others can gain or lose nothing.

;)

tal

<{POST_SNAPBACK}>

First i'll edit my spelling mistake "wellbutrin" not "wllbutrin"

Second when i was on topamax I lost weight. Oh why oh why did my shrink take me off of it. Thats another story entirely. That would involve me bitching about my not so smart shrink.

Link to comment
Share on other sites

well...was topamax working for you?

im sure you know you shouldnt be taking meds solely for weight loss purposes ;)

i gained a ton of weight last year mainly due to effexor - along with binge eating and an attempt to quit smoking. topamax actually levelled out my weight...but i havent lost any more than where i was at before.

how is your regular diet? do you eat fairly well?

Link to comment
Share on other sites

well...was topamax working for you?

im sure you know you shouldnt be taking meds solely for weight loss purposes ;)

how is your regular diet? do you eat fairly well?

<{POST_SNAPBACK}>

Nononono, i needed an anti-depressent and my dr. wanted to put me on effexor and i wasn't having that. People have really bad expiriences with it. (looks like you know that) I pushed for wellbutrin because i'd read alot of good things about it. And that it goes really well with Lamictal (which i'm also on).

My diet varies. I attempt to eat fairly healthy although its hard. I live in my parents house and i'm currently unemployeed. My mother has a day care and buys a shit load of "Snacks." My younger brother is also a snack-a-holic and of course he weight about 3 lbs. (he's 19) I don't have money to buy alot of healthier alternatives so i'm kind of stuck eating whats here. I've also started working out, about 1/2 hour a day. (soon to be 45 minutes) I'm hoping that kicks in soon.

Link to comment
Share on other sites

2 weeks isn't enough time to see how it will react.  Give it at least a month or so.  I lost when I didn't need to on Cymbalta and then I had to ad WB and I'm steady and maybe even losing a bit here and there.  My old clothes are already loose on me.  Which version of WB are you taking since you're at 200mg.  It can't be XL.  I'm on 300mg XL and it works great for me.

Link to comment
Share on other sites

Well, I'm wearing my new "skinny pants" at work today.  I even lost weight on lex (still taking it).  My wife calls me bony now and someone at work says I am skinny, which is just plain silly because I am just under 260 pounds right now.

Tommy

Link to comment
Share on other sites

Very simplistic explanation -- not because I think you don't understand, just a quick, simple explanation

SR is substained release, slow release over a period of hours. XL is extended release and can taken only once a day

Link to comment
Share on other sites

Very simplistic explanation -- not because I think you don't understand, just a quick, simple explanation

SR is substained release, slow release over a period of hours. XL is extended release and can taken only once a day

<{POST_SNAPBACK}>

Simple explanations are GREAT :0) Thank you for the info. Maybe i'll get switched to XL when i start taking more. I dunno.

Link to comment
Share on other sites

Hi Jooooooolz,

Well actually, you do not stand alone in this!

I TOO GAINED WEIGHT ON WELLBUTRIN!!!!!!

I tried upping the dose, lowering it, taking it in the morning, evening, by full moon, no matter what - the scales kept on flying up!  :)

And would you believe it or not - the whole time I was on the Atkins Diet. ;)

Bad-bad-bad-bad-bad-bad other side effect worth mentioning: the higher the Wellbutrin dose, the greater my anxiety became (is a well know SE of Wellb.).

The conclusion I draw after having been 3 months on Welly is: it's probably the combination with the other meds that causes the weight gain. Probably affects CYP450 liver enzyme. Huhhhhh? Wazzat? Google a little on the subject...

BTW: Havn't you noticed you need to PEE a lot less on Welly? So IMHO  :P   it could just be water retention.

I lost the battle with Welly, but will still fight the war on the bulge. Succesfully I might add. Since booting it out I have dropped 10 pounds! Hurrah! Bang-boom - I am winning! :ninja:

I wish you heaps of sunshine and 10 pounds of disposable fatttt.

Maria

:ninja:

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...